default search action
"Sharp error bounds for piecewise linear interpolation of planar curves."
Wendelin L. F. Degen (2007)
- Wendelin L. F. Degen:
Sharp error bounds for piecewise linear interpolation of planar curves. Computing 79(2-4): 143-151 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.